# SDR SWAA2025060276751

- Difficulty date: May 30, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N409WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27896
- Aircraft time: 77,745 hours, 46,633 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L 1 DOOR ESCAPE SLIDE FELL OUT OF SLIDE COMPARTMENT <[01].  INSTALLED FWD ENTRY ESCAPE SLIDE PER AMM 25-66-01 AND MT 725-61-06.
